About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 185948, 19 pages
http://dx.doi.org/10.1155/2012/185948
Research Article

On the Sets of Convergence for Sequences of the π‘ž -Bernstein Polynomials with π‘ž > 1

Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 27 March 2012; Accepted 19 June 2012

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Sofiya Ostrovska and Ahmet Yaşar Özban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71, Cambridge University Press, Cambridge, UK, 1999. View at Zentralblatt MATH
  2. S. Ostrovska, β€œThe first decade of the q-Bernstein polynomials: results and perspectives,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 1, pp. 35–51, 2007.
  3. N. Mahmudov, β€œThe moments of q-Bernstein operators in the case 0<q<1,” Numerical Algorithms, vol. 53, no. 4, pp. 439–450, 2010. View at Publisher Β· View at Google Scholar
  4. M. Popov, β€œNarrow operators (a survey),” in Function Spaces IX, vol. 92, pp. 299–326, Banach Center Publications, 2011. View at Publisher Β· View at Google Scholar
  5. P. Sabancıgil, β€œHigher order generalization of q-Bernstein operators,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 821–827, 2010.
  6. H. Wang, β€œProperties of convergence for ω,q-Bernstein polynomials,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1096–1108, 2008. View at Publisher Β· View at Google Scholar
  7. Z. Wu, β€œThe saturation of convergence on the interval [0,1] for the q-Bernstein polynomials in the case q>1,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 137–141, 2009. View at Publisher Β· View at Google Scholar
  8. X.-M. Zeng, D. Lin, and L. Li, β€œA note on approximation properties of q-Durrmeyer operators,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 819–821, 2010. View at Publisher Β· View at Google Scholar
  9. C. A. Charalambides, β€œThe q-Bernstein basis as a q-binomial distribution,” Journal of Statistical Planning and Inference, vol. 140, no. 8, pp. 2184–2190, 2010. View at Publisher Β· View at Google Scholar
  10. S. C. Jing, β€œThe q-deformed binomial distribution and its asymptotic behaviour,” Journal of Physics A, vol. 27, no. 2, pp. 493–499, 1994. View at Publisher Β· View at Google Scholar
  11. I. Ya. Novikov and S. B. Stechkin, β€œFundamentals of wavelet theory,” Russian Mathematical Surveys, vol. 53, no. 6, pp. 53–128, 1998. View at Publisher Β· View at Google Scholar
  12. M. I. Ostrovskiĭ, β€œRegularizability of inverse linear operators in Banach spaces with a basis,” Siberian Mathematical Journal, vol. 33, no. 3, pp. 470–476, 1992. View at Publisher Β· View at Google Scholar
  13. V. S. Videnskii, β€œOn some classes of q-parametric positive linear operators,” in Selected Topics in Complex Analysis, vol. 158, pp. 213–222, Birkhäuser, Basel, Switzerland, 2005. View at Publisher Β· View at Google Scholar
  14. A. Il'inskii and S. Ostrovska, β€œConvergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. View at Publisher Β· View at Google Scholar Β· View at Scopus
  15. S. Ostrovska, β€œq-Bernstein polynomials and their iterates,” Journal of Approximation Theory, vol. 123, no. 2, pp. 232–255, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. S. Ostrovska and A. Y. Özban, β€œThe norm estimates of the q-Bernstein operators for varying q>1,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4758–4771, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. S. Ostrovska, β€œOn the approximation of analytic functions by the q-Bernstein polynomials in the case q>1,” Electronic Transactions on Numerical Analysis, vol. 37, pp. 105–112, 2010.
  18. I. J. Schoenberg, β€œOn polynomial interpolation at the points of a geometric progression,” Proceedings of the Royal Society of Edinburgh, vol. 90, no. 3-4, pp. 195–207, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  19. A. Pinkus, β€œWeierstrass and approximation theory,” Journal of Approximation Theory, vol. 107, no. 1, pp. 1–66, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  20. G. G. Lorentz, Bernstein Polynomials, Chelsea, New York, NY, USA, 2nd edition, 1986.
  21. S. Cooper and S. Waldron, β€œThe eigenstructure of the Bernstein operator,” Journal of Approximation Theory, vol. 105, no. 1, pp. 133–165, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  22. R. A. DeVore and G. G. Lorentz, Constructive Aapproximation, vol. 303, Springer, Berlin, Germany, 1993.